MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA¿ STOPCOCK 3-WAY

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD CONNECTA¿ STOPCOCK 3-WAY
Catalog Number 394910
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd connecta¿ stopcock 3-way experienced leakage.The following information was provided by the initial reporter: this is a report about leakage with the use of 385433-zat.According to the customer¿s report, the fluid leaked from somewhere of the stopcock on 385433-zat.The drug used is inovan.
 
Additional Manufacturer Narrative
Investigation summary: our quality engineer inspected the 9 photos and 1 sample submitted for evaluation.The reported issue of leakage (leaks at connection to another set) was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that there were no damages or defects present on the returned sample.The sample underwent leakage testing, and no leakage was observed during the testing.Bd could not determine a root cause for the failure since the reported defect was not confirmed during the sample evaluation.Production records were not reviewed since a batch number was not provided for the investigation.
 
Event or Problem Description

Brand Name
BD CONNECTA¿ STOPCOCK 3-WAY
Common Device Name
STOPCOCK
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16624559
Report Number9610847-2023-00071
Device Sequence Number4457757
Product Code FMG
UDI-Device Identifier00382903949106
UDI-Public(01)00382903949106
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number394910
Device Lot NumberUKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown